2 Tablets of Sudafed PE?

I just took two tablets of Sudafed PE and then I read the directions.... and it only say 1 tablet. Am I going to be okay? this is the first time ive ever done it...btw i am 17 years old...185lbs...female
Answers:
Just an extra one doesn't sound similar to it would do any harm, your body can cope..
Hi,

It just depends... Chances are you'll be fine. You will probably feel the effects of the Sudafed (phenylephrine) more strongly, which can include opinion jittery, shaky, or hyper. The real danger of taking too much Sudafed is your heart rate getting too high. Do you know how to filch your pulse? If you do, you might want to make sure it doesn't get too high.

If you start hunch light headed or dizzy, or if you feel odd fluttering and/or pain in your chest, you may want to go to the ER. Overdose symptoms may include intuition very restless or nervous, severe dizziness, sweating, vomiting, hallucinations, rapid or uneven heart rate, fainting, seizure (convulsions), and fragile or shallow breathing.

In the meantime, take it easy and don't do anything too strenuous. Avoid alcohol, caffeine, and stimulants for a day. Don't pinch any other medications at least until tomorrow.


Good luck! Source(s): I'm an addictions counselor.

Related Questions:
Can a person's blood type conversion?   I simply started taking anti depressants and...?   I altered my RX I'm really sorry....=( what do i do immediately....!?   The antigen-binding site of a specific immunoglobulin?   What do you regard in the region of medical bioethics?  
  • Will I exceed my drug examination?
  • What are the probability of serverly suffering from an asprin overdose?
  • What pobability distribute function does Schizophrenia follow?